# SDR ASAA2020112033577

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,302 hours, 13,185 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003951
- Condition: Malfunctioned
- Location: First Officer'S
- Part time: 44,320 hours, 13,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC P/RST ANNUNCIATOR LIGHT ILLUMINATED.  GROUNDED - YES.  ACCOMPLISHED DFCS, A/T FAULT HISTORY, NO FAULTS NOTED.  THERE WERE NUMEROUS FMC DATA INV (CHB) MESSAGE NR 22-11822.  FOUND WHEN F/O AUTOFLIGHT STATUS ANNUNCIATOR TEST SWITCH SELECTED TO POSITION 2 (LOWER), THE AMBER "FMC P/RST" ANNUNCIATOR REMAINS LIT, WILL NOT EXTINGUISH EXCEPT BY MANUALLY RESETTING ANNUNCIATOR.  REMOVED & REPLACED NR 2 FMC, REF B737-800 AMM 34-61-02.  ACCOMPLISHED FMC SOFTWARES CROSSLOAD PROCEDURES & VERIFIED ALL SOFTWARES ARE CORRECT PER AIPC.  ALSO, ACCOMPLISHED FMCS PERFORMANCE FACTORS ADJUSTMENT, REF AMM 34-61-00-800-801.  ACCOMPLISHED FMCS OPERATIONAL TEST, REF AMM 34-61-00-710-801, FIM 34-61 TASK 801.  OPERATIONS CHECK NORMAL.
